The Michigan Mathematical Journal

A lattice point problem in hyperbolic space.

Peter Nicholls

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 30, Issue 3 (1983), 273-287.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002905

Digital Object Identifier
doi:10.1307/mmj/1029002905

Mathematical Reviews number (MathSciNet)
MR725781

Zentralblatt MATH identifier
0537.30033

Subjects
Primary: 11N45: Asymptotic results on counting functions for algebraic and topological structures
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx] 30F40: Kleinian groups [See also 20H10] 58F17

Citation

Nicholls, Peter. A lattice point problem in hyperbolic space. Michigan Math. J. 30 (1983), no. 3, 273--287. doi:10.1307/mmj/1029002905. https://projecteuclid.org/euclid.mmj/1029002905


Export citation